# SDR FDEA202503020463

- Difficulty date: March 2, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 52,081 hours, 30,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: A5377321322400
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLATE CRACK FOUND AT FR22 STRG40 SIDE LEFT IN FWD CARGO COMPARTMENT REPLACED THE CRACKED PLATE WITH NEW PART AT FWD CARGO COMPARTMENT FR22, S-40L.   I.A.W SRM 51-72-10-001, PAGE.2 AND 51-40-21-001, PARA.6, PAGE.7B~PAGE.23. THIS REPAIR IS   CLASSIFIED AS MINOR PER GMM 06-2-100.
